# SDR P5CA9700302

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1620-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT BS 1620 TO 1660 BETWEEN STR 52R AND 52L AT BL 0.   REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02, PAINTED PER BAC SRM 51-24-11.
